# SDR COMA0860257

- Difficulty date: May 23, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 32,940 hours, 30,120 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS DAMAGE FROM DOOR PIN AT FWD LOWER POSITION AT FS 310.00.  TRIMMED OUT DAMAGE AND INSTALLED REPAIR PARTS PER REO 601R53-21-180 AND SR 99-5140-0001.
